Welcome to the Podiatry Arena forums

You are currently viewing our podiatry forum as a guest which gives you limited access to view all podiatry discussions and access our other features. By joining our free global community of Podiatrists and other interested foot health care professionals you will have access to post podiatry topics (answer and ask questions), communicate privately with other members, upload content, view attachments, receive a weekly email update of new discussions, access other special features. Registered users do not get displayed the advertisements in posted messages. Registration is fast, simple and absolutely free so please, join our global Podiatry community today!

  1. Everything that you are ever going to want to know about running shoes: Running Shoes Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
  2. Have you considered the Critical Thinking and Skeptical Boot Camp, for taking it to the next level? See here for more.
    Dismiss Notice
  3. Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
Dismiss Notice
Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
Dismiss Notice
Have you liked us on Facebook to get our updates? Please do. Click here for our Facebook page.
Dismiss Notice
Do you get the weekly newsletter that Podiatry Arena sends out to update everybody? If not, click here to organise this.

Long term follow up of onychomycosis treated with systemic agents

Discussion in 'General Issues and Discussion Forum' started by NewsBot, Mar 24, 2010.

  1. NewsBot

    NewsBot The Admin that posts the news.

    Articles:
    1

    Members do not see these Ads. Sign Up.
    Long-term follow-up of toenail onychomycosis caused by dermatophytes after successful treatment with systemic antifungal agents.
    Piraccini BM, Sisti A, Tosti A.
    J Am Acad Dermatol. 2010 Mar;62(3):411-4.
     
  2. Admin2

    Admin2 Administrator Staff Member

  3. misriko

    misriko Member

    so please what other alternatives are out there for o/m nails? after having tried lacquer treatment, terbinafine tablets what else as a clinician can be used if no success is noted. furthermore some of my patients reported side effects from the tablets andf thus discontinued treatment but still expect some form of treatment, HELP ANYONE?
     
  4. Jose Antonio Teatino

    Jose Antonio Teatino Well-Known Member

    Dear Colleague:
    Faced with frequent relapse, if the nail is painful, or to prevent contamination of healthy nails, the complete removal of the nail plate would be indicated.
    For example, a complete chemical matriceptomía.
    Regards:

    Jose Antonio Teatino
    Professor of Surgery
    The Academy Ambulatory Foot & Ankle Surgery
     
  5. NewsBot

    NewsBot The Admin that posts the news.

    Articles:
    1
    Recurrences of dermatophyte toenail onychomycosis during long-term follow-up after successful treatments with mono- and combined therapy of terbinafine and itraconazole.
    Gupta AK, Cooper EA, Paquet M.
    J Cutan Med Surg. 2013 May-Jun;17(3):201-6.
     
Loading...

Share This Page